Über ein Eulersches Verfahren zur Wurzelberechnung

M., Müller

Mathematische Zeitschrift (1949)

  • Volume: 51, page 474-496
  • ISSN: 0025-5874; 1432-1823

How to cite


Müller, M.,. "Über ein Eulersches Verfahren zur Wurzelberechnung." Mathematische Zeitschrift 51 (1949): 474-496. <http://eudml.org/doc/169090>.

author = {Müller, M.,},
journal = {Mathematische Zeitschrift},
keywords = {Numerical analysis},
pages = {474-496},
title = {Über ein Eulersches Verfahren zur Wurzelberechnung},
url = {http://eudml.org/doc/169090},
volume = {51},
year = {1949},

AU - Müller, M.,
TI - Über ein Eulersches Verfahren zur Wurzelberechnung
JO - Mathematische Zeitschrift
PY - 1949
VL - 51
SP - 474
EP - 496
KW - Numerical analysis
UR - http://eudml.org/doc/169090
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.